# SDR SWAA2025071490529

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CENTER SCUFF PLATE IS CRACKED.   REMOVED AND REPLACED FWD CARGO DOOR CENTER SCUFF PLATE AND APPLIED FILLET SEALANT PR-1826 B1/2 IAW AMM 53-11-02-420-801; AMM 51-31-00-390-804 AND SOPM 20-50-11.
